Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 87, Issue 2, Spring 2022  pp. 487-509.

Rokhlin dimension and equivariant bundles

Authors:  Prahlad Vaidyanathan
Author institution: Department of Mathematics, Indian Institute of Science Education and Research Bhopal, Bhopal Bypass Road, Bhauri, Bhopal 462 066, Madhya Pradesh, India

Summary:  Given an action of a compact group on a complex vector bundle, there is an induced action of the group on the associated Cuntz--Pimsner algebra. We determine conditions under which this action has finite Rokhlin dimension.

Keywords: $C^*$-algebras, Rokhlin dimension

Contents   Full-Text PDF